# SDR DHLA05740013

- Difficulty date: August 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT ILLUMINATED IN FLT. LIGHT REMAINED ILLUMINATED EVEN WITH GEAR HANDLE IN UP POSITION. LIGHT ILLUMINATED DURING DESCENT ONLY.  LUBED NOSE GEAR DOOR UP WARNING SW 5398 & 5435 . ADJUSTED R&L NLG DOOR PER B727 MM 32-22-1 PG 504 & 505 . JACK A/C NOSE & OPS CK NLG DOOR EXTRET CYCLE OPS CK OK PER B727 MM 32-22-1 PG. 507 #12
